# SDR ASOA201100225

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 23,647 hours, 17,417 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE ON APPROACH.   SYSTEM RESET IAW FIM 27-81-00.  OPS CHECK GOOD IAW AMM 27-50-00.
